Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 76, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 9, 2014, 7:19 PM CDT for Lamar County, Alabama. It was in force for 56 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2014, 7:19 PM CDT (00:19 UTC)
- Expired
- Jun 9, 2014, 8:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Lamar County, AL
The radar
The Columbus AFB radar (KGWX), 23 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 7:35 PM CDT | TSTM WND GST 65 | Vernon, AL | MEASURED IN DOWNTOWN VERNON. |
| Jun 9, 7:36 PM CDT | TSTM WND DMG | Lamar County Airport, AL | TREES WERE REPORTED DOWN ACROSS THE NORTHERN PORTION OF THE COUNTY, FROM THE LAMAR COUNTY AIRPORT NORTH TO THE COUNTY LINE. |
| Jun 9, 7:46 PM CDT | TSTM WND DMG | Beaverton, AL | TREES DOWN BLOCKING HIGHWAY 278 IN BEAVERTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 5:30 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 742 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1374 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
025
WUUS54 KBMX 100019
SVRBMX
ALC075-100115-
/O.NEW.KBMX.SV.W.0076.140610T0019Z-140610T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
719 PM CDT MON JUN 9 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAMAR COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 815 PM CDT
* AT 717 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM SMITHVILLE TO 10 MILES NORTHWEST OF
BEDFORD TO COLUMBUS...AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
SULLIGENT...VERNON...MILLPORT...BEDFORD...DETROIT...LAMAR COUNTY
AIRPORT...CREWS AND BEAVERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR NORTHWESTERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3406 8820 3405 8799 3402 8799 3402 8795
3353 8795 3354 8827
TIME...MOT...LOC 0019Z 253DEG 43KT 3409 8837 3390 8832
3347 8839
$$
GRANTHAM2 follow-up statements
780
WWUS54 KBMX 100047
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
747 PM CDT MON JUN 9 2014
ALC075-100115-
/O.CON.KBMX.SV.W.0076.000000T0000Z-140610T0115Z/
LAMAR AL-
747 PM CDT MON JUN 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LAMAR COUNTY
UNTIL 815 PM CDT...
AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WESTON TO GUIN TO KENNEDY...
MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN LAMAR COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3406 8812 3405 8801 3405 8799 3402 8799
3402 8795 3353 8795 3353 8816 3354 8818
TIME...MOT...LOC 0048Z 253DEG 43KT 3419 8797 3400 8792
3357 8799
$$
GRANTHAM684
WWUS54 KBMX 100108 RRA
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
808 PM CDT MON JUN 9 2014
ALC075-100118-
/O.EXP.KBMX.SV.W.0076.000000T0000Z-140610T0115Z/
LAMAR AL-
808 PM CDT MON JUN 9 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAMAR COUNTY WILL
EXPIRE AT 815 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3406 8812 3405 8801 3405 8799 3402 8799
3402 8795 3353 8795 3353 8816 3354 8818
TIME...MOT...LOC 0108Z 253DEG 43KT 3426 8769 3407 8764
3364 8772
$$
GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:57 PM CDT, 22 minutes earlier.
Area forecast discussion, Jun 9, 6:57 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 657 PM CDT MON JUN 9 2014 .UPDATE... FOR 00Z AVIATION. && .DISCUSSION... AND THE BEAT GOES ON. WEST TO NORTHWEST UPPER LEVEL FLOW WILL CONTINUE TO KEEP A FREQUENTLY STORMY WEATHER PATTERN FOR CENTRAL ALABAMA THROUGH AT LEAST ANOTHER DAY OR TWO. YET ANOTHER QUASI- LINEAR MCS WAS TRYING TO GET ORGANIZED NEAR THE MISSISSIPPI RIVER LATE THIS AFTERNOON. IF IT HOLDS TOGETHER AND REMAINS IN ROUGHLY THE SAME CONFIGURATION...IT WOULD REACH OUR WESTERN COUNTIES AROUND 9 OR 10 PM. THAT LEAVES A BIT OF TIME FOR THE SYSTEM TO CONTINUE TO STRENGTHEN AND ORGANIZE. WE COULD VERY WELL HAVE ANOTHER ROUND OF STORMY WEATHER ON TUESDAY...AS A LARGER SCALE UPPER LEVEL TROUGH FINALLY SWINGS THROUGH THE SOUTHEAST STATES. WILL INCLUDE SEVERAL PERIODS OF AT LEAST LIKELY POPS...PROBABLY UNTIL THE UPPER LEVEL TROUGH AXIS FINALLY GETS TO OUR EAST WEDNESDAY NIGHT OR THURSDAY. WILL HAVE TO WATCH PRECIP AMOUNTS WITH EACH SUCCESSIVE ROUND OF STORMS...AS FLASH FLOOD GUIDANCE VALUES ARE BOUND TO DROP WITH EACH AREA OF RAIN THAT COMES THROUGH. WE SHOULD FINALLY GET BACK INTO A MORE TYPICAL OR CLIMATOLOGICAL PATTERN BY THE END OF THE WEEK AND INTO THE WEEKEND...AS THE UPPER FLOW WEAKENS FOR OUR AREA AND A RIDGE TRIES TO BECOME ESTABLISHED. /61/ && .AVIATION... 00Z TAF DISCUSSION. MAIN STORY FOR THE SHORT TERM IS THE LINE OF THUNDERSTORMS CURRENTLY IN FAR EASTERN MISSISSIPPI FROM NORTH TO SOUTH. THIS LINE CONTAINS SOME STRONG TO SEVERE TSRA. GO EVEN GUSTIER WINDS THEN I CURRENTLY HAVE TEMPOED IN ARE POSSIBLE GENERALLY FOR TCL/BHM/EET WITH LESSER CHANCES AT REMAINING TERMINALS. SO MAIN ISSUE IS TRYING TO TIME THE LINE. HOWEVER...THERE ARE SOME CELLS THAT ARE AHEAD OF THIS LINE AS WELL. ALSO...ANOTHER ROUND IS POSSIBLE FOR TOMORROW AFTERNOON FOR PLANNING PURPOSES...A VERY WET STORMY PATTERN THIS WEEK IS EXPECTED. 08/MK && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 67 85 67 79 62 / 60 70 50 60 40 ANNISTON 70 85 69 79 65 / 60 60 50 60 40 BIRMINGHAM 71 84 70 80 65 / 60 70 50 60 30 TUSCALOOSA 72 85 71 82 65 / 70 70 50 40 20 CALERA 71 85 69 80 66 / 60 60 50 60 30 AUBURN 69 87 68 81 65 / 40 40 30 60 40 MONTGOMERY 71 89 70 83 67 / 40 60 40 60 30 TROY 69 89 71 83 67 / 20 30 30 60 30 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 61/08
Hazardous weather outlook, Jun 9, 6:13 PM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 613 PM CDT MON JUN 9 2014 ALZ011>015-017>050-102315- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 613 PM CDT MON JUN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. AN ORGANIZED AREA OF SHOWERS AND THUNDERSTORMS WILL APPROACH WESTERN ALABAMA AND BRING THE POTENTIAL FOR DAMAGING STRAIGHT LINE WINDS...LARGE HAIL AND LOCALIZED FLOODING AS IT MOVES EASTWARD THROUGH THE AREA. AN ISOLATED TORNADO CANNOT BE RULED OUT ACROSS THE FAR NORTHWEST COUNTIES. THE BEST CHANCE WILL BE WEST OF INTERSTATE 65 DURING THE EVENING THROUGH AROUND MIDNIGHT SLOWLY TRANSITIONING TO THE EAST PART OF THE STATE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. AN UPPER LEVEL TROF WILL APPROACH WEST ALABAMA TUESDAY MORNING. A LINE OF THUNDERSTORMS WILL MOVE INTO WEST ALABAMA DURING THE AFTERNOON AND EVENING HOURS ON TUESDAY. SOME OF THE STORMS MAY BECOME SEVERE WITH DAMAGING STRAIGHT LINE WINDS. THE SLOW MOVEMENT OF THE LINE OF STORMS MAY ALSO PRODUCE LOCALIZED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TONIGHT AND AGAIN ON TUESDAY. 08/MK
In the hours before
Local storm report, Jun 9, 3:24 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
324 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 2 S DOUBLE SPRINGS 34.12N 87.40W
06/07/2014 E1.00 INCH WINSTON AL PUBLIC
&&
LINHARESLocal storm report, Jun 9, 3:29 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
329 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 2 NW DADEVILLE 32.85N 85.79W
06/08/2014 TALLAPOOSA AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN ALONG HIGHWAY 38 NEAR
DADEVILLE.
&&
LINHARESLocal storm report, Jun 9, 3:32 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
332 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG CAMP HILL 32.80N 85.65W
06/08/2014 TALLAPOOSA AL EMERGENCY MNGR
SEVERAL TREES BLOWN DOWN NEAR CAMP HILL AT HIGHWAY 50.
&&
LINHARESLocal storm report, Jun 9, 3:35 PM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
335 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM TSTM WND DMG SNEAD 34.12N 86.40W
06/05/2014 BLOUNT AL PUBLIC
TREES WERE REPORTED DOWN IN SNEAD.
0531 PM TSTM WND DMG BLOUNTSVILLE 34.10N 86.58W
06/05/2014 BLOUNT AL 911 CALL CENTER
TREES DOWN IN BLOUNTSVILLE.
0533 PM TSTM WND DMG SUSAN MOORE 34.09N 86.44W
06/05/2014 BLOUNT AL 911 CALL CENTER
TREES DOWN.
0540 PM TSTM WND DMG ROSA 34.01N 86.51W
06/05/2014 BLOUNT AL 911 CALL CENTER
A TREE WAS DOWN ON A HOME IN ROSA.
0545 PM TSTM WND DMG ONEONTA 33.95N 86.47W
06/05/2014 BLOUNT AL 911 CALL CENTER
TREES WERE REPORTED DOWN IN ONEONTA.
0545 PM TSTM WND DMG GADSDEN 34.01N 86.01W
06/05/2014 ETOWAH AL EMERGENCY MNGR
TREES DOWN IN GADSDEN.
0547 PM HAIL GADSDEN 34.01N 86.01W
06/05/2014 E1.00 INCH ETOWAH AL BROADCAST MEDIA
QUARTER SIZED HAIL REPORTED ALONG HIGHWAY 411 AND
RIVERSIDE DRIVE.
0248 PM TSTM WND DMG BLOUNTSVILLE 34.10N 86.58W
06/06/2014 BLOUNT AL EMERGENCY MNGR
SMALL TREES BLOWN DOWN NEAR HIGHWAY 51 AND DOUBLE BRIDGE
ROAD.
0257 PM TSTM WND DMG 1 SSW BLOUNT SPRINGS 33.92N 86.80W
06/06/2014 BLOUNT AL EMERGENCY MNGR
A FEW TREES BLOWN DOWN NEAR HIGHWAY 31.
0313 PM TSTM WND DMG 4 ESE JACKSONVILLE 33.79N 85.69W
06/06/2014 CALHOUN AL FIRE DEPT/RESCUE
SEVERAL TREES WERE BLOWN DOWN AND ONE BUILDING DESTROYED
ALONG WHITES GAP ROAD AND ON OLD HIGHWAY 9.
0315 PM TSTM WND DMG 4 WSW LIBERTY HILL 33.82N 85.64W
06/06/2014 CALHOUN AL EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON A HOUSE ALONG RABBITOWN ROAD
IN EAST CALHOUN COUNTY.
0330 PM TSTM WND DMG ASHVILLE 33.83N 86.26W
06/06/2014 ST. CLAIR AL 911 CALL CENTER
POWER LINE AND A FEW TREES DOWN
0428 PM TSTM WND DMG 1 W MARTIN DAM 32.68N 85.93W
06/06/2014 ELMORE AL EMERGENCY MNGR
SEVERAL TREES WERE REPORTED DOWN BLOCKING CHEROKEE
HEIGHTS ROAD AND ON MARTIN DAM ROAD.
0428 PM TSTM WND DMG MARTIN DAM 32.68N 85.91W
06/06/2014 TALLAPOOSA AL FIRE DEPT/RESCUE
TREES BLOWN DOWN NEAR MARTIN DAM IN THE UNION COMMUNITY.
0439 PM TSTM WND DMG 3 NE ABERNANT 33.32N 87.17W
06/06/2014 TUSCALOOSA AL EMERGENCY MNGR
REPORT OF TREES DOWN ON ROCKHOUSE ROAD.
0448 PM TSTM WND DMG 1 NE TALLASSEE 32.55N 85.87W
06/06/2014 TALLAPOOSA AL EMERGENCY MNGR
POWERLINES WERE REPORTED DOWN ALONG NOTASULGA ROAD IN
EAST TALLASSEE.
0552 PM HAIL 4 SE CLANTON 32.81N 86.58W
06/06/2014 E1.00 INCH CHILTON AL EMERGENCY MNGR
0605 PM TSTM WND DMG 5 SW MERCEDE 33.14N 87.33W
06/06/2014 TUSCALOOSA AL EMERGENCY MNGR
TREES REPORTED DOWN ALONG HAGLER COALING ROAD NEAR
COALING.
0630 PM TSTM WND DMG LOWNDESBORO 32.28N 86.61W
06/06/2014 LOWNDES AL EMERGENCY MNGR
SEVERAL TREES DOWN
0650 PM TSTM WND DMG ABERFOIL 32.07N 85.69W
06/06/2014 BULLOCK AL 911 CALL CENTER
TREES DOWN NEAR COUNTY ROAD 8
0745 PM TSTM WND DMG 2 NW DADEVILLE 32.85N 85.79W
06/07/2014 TALLAPOOSA AL EMERGENCY MNGR
SEVERAL TREES BLOWN DOWN ALONG HIGHWAY 38 NEAR DADEVILLE.
0808 PM TSTM WND DMG BLACK POND 34.07N 87.37W
06/07/2014 WINSTON AL 911 CALL CENTER
TREES DOWN IN THE BLACK POND COMMUNITY ALONG HIGHWAY 195.
0812 PM HAIL SHOTTSVILLE 34.26N 88.13W
06/07/2014 E1.00 INCH MARION AL EMERGENCY MNGR
0842 PM TSTM WND DMG CURRY 33.96N 87.21W
06/07/2014 WALKER AL EMERGENCY MNGR
TREES WERE BLOWN DOWN IN AND NEAR CURRY.
0849 PM HAIL HALEYVILLE 34.24N 87.62W
06/07/2014 E0.50 INCH WINSTON AL CO-OP OBSERVER
0910 PM HAIL 2 S DOUBLE SPRINGS 34.12N 87.40W
06/07/2014 E1.00 INCH WINSTON AL PUBLIC
0921 PM TSTM WND DMG MILLPORT 33.56N 88.08W
06/07/2014 LAMAR AL EMERGENCY MNGR
TREES BLOWN DOWN ALONG HIGHWAY 96 NEAR MILLPORT.
0924 PM TSTM WND DMG KENNEDY 33.58N 87.99W
06/07/2014 LAMAR AL EMERGENCY MNGR
TREES AND POWER LINES WERE BLOWN DOWN NEAR KENNEDY.
0942 PM TSTM WND DMG TOWNLEY 33.83N 87.43W
06/07/2014 WALKER AL EMERGENCY MNGR
TREES WERE BLOWN DOWN IN AND AROUND TOWNLEY.
1039 PM TSTM WND DMG LEGION FIELD 33.51N 86.84W
06/07/2014 JEFFERSON AL TRAINED SPOTTER
A LARGE TREE BLOWN DOWN ONTO A HOME NEAR LEGION FIELD.
1042 PM TSTM WND DMG BIRMINGHAM 33.53N 86.80W
06/07/2014 JEFFERSON AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN IN BIRMINGHAM AND MORE
THROUGHOUT THE COUNTY.
1100 PM HAIL FOSTERS 33.09N 87.69W
06/07/2014 E0.75 INCH TUSCALOOSA AL PUBLIC
1120 PM TSTM WND DMG COLUMBIANA 33.18N 86.60W
06/07/2014 SHELBY AL PUBLIC
TREES WERE BLOWN DOWN IN COLUMBIANA.
1136 PM TSTM WND DMG SYLACAUGA 33.18N 86.26W
06/07/2014 TALLADEGA AL EMERGENCY MNGR
SEVERAL TREES AND POWER LINES WERE BLOWN DOWN IN AND
AROUND SYLACAUGA.
1206 AM TSTM WND DMG NNE HIGHWAY 9 AND HIGHW 32.87N 86.09W
06/08/2014 COOSA AL NWS EMPLOYEE
TREES AND POWER LINES WERE BLOWN DOWN.
1225 AM TSTM WND DMG ALEXANDER CITY 32.93N 85.93W
06/08/2014 TALLAPOOSA AL EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS TALLAPOOSA COUNTY.
1225 AM TSTM WND DMG 6 NNE WETUMPKA 32.62N 86.17W
06/08/2014 ELMORE AL EMERGENCY MNGR
TREE DOWN ON FORTNER LANE IN THE SANTUCK COMMUNITY.
1230 AM TSTM WND DMG 3 S WEDOWEE 33.27N 85.49W
06/08/2014 RANDOLPH AL EMERGENCY MNGR
NUMEROUS TREES DOWN IN SOUTHERN PORTIONS OF RANDOLPH
COUNTY.
1230 AM TSTM WND DMG 3 S WEDOWEE 33.27N 85.49W
06/08/2014 RANDOLPH AL EMERGENCY MNGR
TREES WERE BLOWN DOWN ACROSS THE SOUTHERN END OF THE
COUNTY.
1230 AM TSTM WND DMG WEDOWEE 33.31N 85.49W
06/08/2014 RANDOLPH AL 911 CALL CENTER
A FEW TREES AND POWER LINES DOWN IN WEDOWEE.
1230 AM TSTM WND DMG STILL WATERS RESORT 32.74N 85.82W
06/08/2014 TALLAPOOSA AL PUBLIC
DAMAGE TO LARGE BOATHOUSE, BOAT, AND SOME TREES.
1235 AM TSTM WND DMG WETUMPKA 32.54N 86.20W
06/08/2014 ELMORE AL EMERGENCY MNGR
TREE DOWN ON HOME ON OLD JASMINE HILL RD IN WETUMPKA
1236 AM TSTM WND DMG MARTIN DAM 32.68N 85.91W
06/08/2014 TALLAPOOSA AL EMERGENCY MNGR
A LARGE TREE WAS BLOWN DOWN AND BLOCKING THE ROADWAY ON
MARTIN DAM ROAD AND GOLD MINE ROAD.
1245 AM TSTM WND DMG 3 SE WAVERLY 32.71N 85.54W
06/08/2014 LEE AL TRAINED SPOTTER
TREES DOWN NEAR COUNTY ROAD 86. WINDS ESTIMATED NEAR 40
MPH.
0100 AM TSTM WND DMG 2 ESE BEULAH 32.69N 85.15W
06/08/2014 LEE AL TRAINED SPOTTER
TREE DOWN ON COUNTY ROAD 379 SHORTLY BEFORE COUNTY ROAD
380. ANOTHER TREE WAS REPORTED DOWN ABOUT ONE QUARTER OF
A MILE NORTH OF THIS LOCATION ON COUNTY ROAD 380. WINDS
ESTIMATED AT 40 TO 50 MPH.
0154 PM HAIL ALICEVILLE 33.13N 88.16W
06/08/2014 E1.75 INCH PICKENS AL PUBLIC
0431 PM HAIL VALLEY GRANDE 32.52N 86.98W
06/08/2014 E1.75 INCH DALLAS AL PUBLIC
0445 PM TSTM WND DMG SYLACAUGA 33.18N 86.26W
06/08/2014 TALLADEGA AL EMERGENCY MNGR
TREES REPORTED DOWN IN SYLACAUGA WITH A FEW TREES ON SOME
HOMES.
0445 PM HAIL SUMMERFIELD 32.52N 87.04W
06/08/2014 E1.75 INCH DALLAS AL EMERGENCY MNGR
AT LEAST GOLF BALL HAIL REPORTED IN SUMMERFIELD. A SWATH
OF HAIL APPEARS LIKELY FROM SUMMERFIELD TO VALLEY GRANDE
AND JUST EAST OF AL HWY 22.
0527 PM HAIL FORT DAVIS 32.24N 85.71W
06/08/2014 E1.00 INCH MACON AL PUBLIC
AT BLACK BEAR FARMS
0624 PM HAIL SYLACAUGA 33.18N 86.26W
06/08/2014 E0.75 INCH TALLADEGA AL PUBLIC
0736 PM TSTM WND DMG VALLEY 32.82N 85.18W
06/08/2014 CHAMBERS AL LAW ENFORCEMENT
SEVERAL TREES WERE BLOWN DOWN IN AND AROUND VALLEY.
0745 PM TSTM WND DMG 2 NW DADEVILLE 32.85N 85.79W
06/08/2014 TALLAPOOSA AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN ALONG HIGHWAY 38 NEAR
DADEVILLE.
0755 PM TSTM WND DMG CAMP HILL 32.80N 85.65W
06/08/2014 TALLAPOOSA AL EMERGENCY MNGR
SEVERAL TREES BLOWN DOWN NEAR CAMP HILL AT HIGHWAY 50.
0317 AM TSTM WND DMG 6 SSW PIGEYE 34.22N 87.95W
06/09/2014 MARION AL FIRE DEPT/RESCUE
SEVERAL SOFTWOOD TREES SNAPPED AND UPROOTED. A 12 FOOT BY
12 FOOT PORCH UPLIFTED AND TOSSED 30 FEET.
&&
LINHARESSpecial weather statement, Jun 9, 6:35 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
635 PM CDT MON JUN 9 2014
ALZ022-100030-
PICKENS AL-
635 PM CDT MON JUN 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PICKENS COUNTY UNTIL 730
PM CDT...
AT 635 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR PICKENSVILLE...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CARROLLTON...
REFORM...
ETHELSVILLE...
PINE GROVE...
OWENS...
&&
LAT...LON 3330 8831 3334 8831 3353 8812 3353 8805
3352 8804 3353 8785 3345 8784 3317 8820
3327 8832
TIME...MOT...LOC 2335Z 221DEG 21KT 3327 8824
GRANTHAMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:32 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 58 min |
| Jun 9, 7:34 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 56 min |
| Jun 9, 7:43 PM CDT | Severe Thunderstorm Warning | BMX | Fayette | 62 min |
| Jun 9, 8:05 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 55 min |
| Jun 9, 8:09 PM CDT | Special Weather Statement | BMX | Sumter | 66 min |
| Jun 9, 8:11 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 49 min |
| Jun 9, 8:20 PM CDT | Special Weather Statement | BMX | Walker | 55 min |
| Jun 9, 8:29 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 61 min |
| Jun 9, 8:32 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 43 min |
| Jun 9, 8:35 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 70 min |
| Jun 9, 8:39 PM CDT | Special Weather Statement | BMX | Pickens | 51 min |
| Jun 9, 8:51 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 54 min |
| Jun 9, 8:56 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 64 min |
| Jun 9, 9:23 PM CDT | Severe Thunderstorm Warning | BMX | Bibb | 54 min |
| Jun 9, 9:31 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Walker | 45 min |
| Jun 9, 9:38 PM CDT | Special Weather Statement | BMX | Shelby | 67 min |
| Jun 9, 10:11 PM CDT | Special Weather Statement | BMX | St. Clair | 49 min |
| Jun 9, 10:41 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne, Etowah | 64 min |
| Jun 9, 11:42 PM CDT | Special Weather Statement | BMX | Clay, Cleburne, Randolph | 48 min |
| Jun 10, 3:34 AM CDT | Flash Flood Watch | BMX | Blount, Fayette, Jefferson, Lamar, Marion, Pickens and 3 more | 27 hr |
| Jun 10, 7:23 AM CDT | Special Weather Statement | BMX | Winston | 37 min |
| Jun 10, 12:15 PM CDT | Special Weather Statement | BMX | Blount, Jefferson | 60 min |
| Jun 10, 12:16 PM CDT | Special Weather Statement | BMX | Dallas | 44 min |
| Jun 10, 12:19 PM CDT | Special Weather Statement | BMX | Shelby | 56 min |
| Jun 10, 12:38 PM CDT | Special Weather Statement | BMX | St. Clair | 52 min |
| Jun 10, 12:53 PM CDT | Special Weather Statement | BMX | Chilton | 52 min |
| Jun 10, 1:05 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton | 55 min |
| Jun 10, 1:55 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee | 50 min |
| Jun 10, 2:09 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 36 min |
| Jun 10, 2:48 PM CDT | Special Weather Statement | BMX | Cleburne | 27 min |
| Jun 10, 2:50 PM CDT | Special Weather Statement | BMX | Macon, Tallapoosa | 55 min |
| Jun 10, 3:24 PM CDT | Special Weather Statement | BMX | Lee | 66 min |
| Jun 10, 3:59 PM CDT | Special Weather Statement | BMX | Pike | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.